# SDR AU980161

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: MS203921C17
- Condition: Separated
- Location: Nlg Uplock
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR UPLOCK TO UPLOCK ACTUATOR CLEVIS PIN DISENGAGED. AIRCRAFT LANDED WITH NLG RETRACTED CAUSING MINOR DAMAGE TO THE PROPELLER AND AIRFRAME.
